# SDR FDEA201708102166

- Difficulty date: August 10, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT INBOARD BORE FOUND CORRODED.   REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-03.  A REPAIR BUSHING WAS FABRICATED AND   INSTALLED IAW EA 1-5750-132244 H, PART 6, STEPS 2 AND 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
